# SDR 20000530SH017

- Difficulty date: May 10, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Engine: Rroyce RB211535E4B3
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: UL27681
- Part serial: LDRCZ10531
- Condition: Cracked
- Location: Turbine Section
- Part time: 17,201 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND DURING ACCOMPLISHMENT OF ROLLS-ROYCE SB RB.211-72-C817.  (X)
